Alert archive / Nebraska / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 2, NWS North Platte, NE

February 25, 2026Custer County, Frontier County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Feb 25, 2026, 3:11 PM CST for Custer County, Frontier County, Lincoln County, Nebraska. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 25, 2026, 3:11 PM CST (21:11 UTC)
Expired
Feb 25, 2026, 4:00 PM CST
In force
49 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Custer County, NE, Frontier County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 123 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 25, 3:14 PM CSTTSTM WND GST 5611 Ne Dickens, NE
Feb 25, 3:29 PM CSTTSTM WND GST 50Maywood, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.2 hours before the alert went out and 346 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2026-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2026-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -223 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2737 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
-223 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

717 
WUUS53 KLBF 252111
SVRLBF
NEC041-063-111-252200-
/O.NEW.KLBF.SV.W.0002.260225T2111Z-260225T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
311 PM CST Wed Feb 25 2026

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Northern Frontier County in southwestern Nebraska...
  Southern Lincoln County in southwestern Nebraska...
  Southwestern Custer County in central Nebraska...

* Until 400 PM CST.

* At 310 PM CST, severe thunderstorms were located along a line
  extending from 9 miles northeast of Brady to near Dickens, moving
  southeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  North Platte, Curtis, Brady, Eustis, Maxwell, Wellfleet,
  Moorefield, Stockville, Lake Maloney State Recreation Area, North
  Platte Airport, Keith, Maywood, Cottonwood Canyon State Wildlife
  Management Area, Etna, Hansen Memorial Reserve State Wildlife
  Management Area, Jeffrey Canyon State Wildlife Management Area,
  Vroman, Somerset, and Dancing Leaf Earth Lodge.

This includes the following highways...
 Interstate 80 in Nebraska between mile markers 179 and 208.
 Highway 83 between mile markers 44 and 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4096 10115 4128 10028 4105 9970 4105 10022
      4070 10022 4070 9998 4064 9998 4043 10039
TIME...MOT...LOC 2110Z 301DEG 35KT 4114 10026 4090 10093 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NMJ
2 follow-up statements
299 
WWUS53 KLBF 252135
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
335 PM CST Wed Feb 25 2026

NEC041-063-111-252200-
/O.CON.KLBF.SV.W.0002.000000T0000Z-260225T2200Z/
Frontier NE-Lincoln NE-Custer NE-
335 PM CST Wed Feb 25 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR NORTHERN FRONTIER...SOUTHEASTERN LINCOLN AND SOUTHWESTERN CUSTER
COUNTIES...

At 335 PM CST, severe thunderstorms were located along a line
extending from 10 miles northeast of Gothenburg to 7 miles northwest
of Curtis, moving southeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Curtis, Brady, Eustis, Wellfleet, Moorefield, Stockville, Maywood,
Etna, Hansen Memorial Reserve State Wildlife Management Area, Jeffrey
Canyon State Wildlife Management Area, Vroman, and Dancing Leaf Earth
Lodge.

This includes the following highways...
 Interstate 80 in Nebraska between mile markers 196 and 208.
 Highway 83 between mile markers 44 and 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4105 9970 4105 10022 4070 10022 4070 9998
      4064 9998 4043 10039 4077 10087 4121 10011
TIME...MOT...LOC 2135Z 305DEG 45KT 4104 10002 4073 10058 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NMJ
422 
WWUS53 KLBF 252155
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
355 PM CST Wed Feb 25 2026

NEC041-063-111-252204-
/O.EXP.KLBF.SV.W.0002.000000T0000Z-260225T2200Z/
Frontier NE-Lincoln NE-Custer NE-
355 PM CST Wed Feb 25 2026

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FRONTIER...
SOUTHEASTERN LINCOLN AND SOUTHWESTERN CUSTER COUNTIES WILL EXPIRE AT
400 PM CST...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.

LAT...LON 4105 9970 4105 10022 4070 10022 4070 9998
      4064 9998 4043 10039 4077 10087 4121 10011
TIME...MOT...LOC 2154Z 301DEG 35KT 4095 9983 4065 10039 

$$

NMJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 1:46 PM CST, 1 hour 25 minutes earlier. Its key messages:

  • A combination of mild temperatures, dry conditions, and strong northwest winds will lead to critical fire weather conditions across portions of southwest Nebraska this afternoon.
  • Showers with isolated damaging winds are possible this afternoon along a cold front moving through the southeast panhandle and southwest Nebraska.
  • Elevated to near critical fire weather conditions are possible Thursday and Friday across the area.
  • A strong cold front will bring much cooler air to the region Saturday with a threat for light snow Sunday into Monday night.
Area forecast discussion, Feb 25, 1:46 PM CST, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
146 PM CST Wed Feb 25 2026

.KEY MESSAGES...

- A combination of mild temperatures, dry conditions, and strong
  northwest winds will lead to critical fire weather conditions
  across portions of southwest Nebraska this afternoon.

- Showers with isolated damaging winds are possible this
  afternoon along a cold front moving through the southeast
  panhandle and southwest Nebraska.

- Elevated to near critical fire weather conditions are possible
 Thursday and Friday across the area.

- A strong cold front will bring much cooler air to the region
  Saturday with a threat for light snow Sunday into Monday night.

&&

.SHORT TERM /THROUGH THURSDAY NIGHT/...
Issued at 146 PM CST Wed Feb 25 2026

Critical fire weather conditions will continue this afternoon
through 6 pm CST across portions of southwest Nebraska as
northwest winds of 25 mph gusting to 40 mph combine with
humidity as low as 20 percent.

In addition to the fire weather threat, a cold front will push
quickly across the southeast panhandle and southwest Nebraska
through the afternoon. Steep lapse rates in the mid-levels and
modest instability will support scattered showers and even a
few thunderstorms across the southeast Panhandle and southwest
Nebraska. This will be monitored closely, as QPF will remain
very light a a tenth of an inch or less, and this would lead to
a threat of dry lightning. The biggest threat with these showers
looks to be strong winds, with isolated wind gusts to 60 mph as
soundings indicate deep inverted-v profiles. Any showers this
afternoon look to have a threat for strong outflow winds, and
would also be of great concern for any fire starts.

Showers quickly exit the area by early evening, with dry
conditions and mostly clear skies overnight. Lows fall into the
mid to upper 20s.

Northwesterly flow aloft Thursday with sunny skies. Highs in
the upper 50s to lower 60s. This will also push humidity values
into the upper teens to low 20s, and a continued threat for
fire weather conditions. Winds are not expected to be quite as
strong on Thursday, with a northwest wind 10 to 20 mph, and higher
gusts of 25 mph. At this time, elevated to near critical
weather conditions. See the fire weather section below for more
details.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
Issued at 146 PM CST Wed Feb 25 2026

Northwesterly flow aloft persists again on Friday, leading to a
sunny sky and northwest wind 10 to 20 mph by afternoon. Highs
warm to the low to mid 60s, with near 70 far southwest. The
combination of low humidity and gusts winds will bring another
day of elevated to near critical fire weather conditions. See the
fire weather section below for more details.

An upper trough across the Northern Plains and Great Lakes
Region will push a cold front into north central Nebraska Friday
night. This is shown to be a backdoor cold front moving into
southwest Nebraska Saturday afternoon. Highs forecast to
contrast from near 40 northeast, to low 60s far southwest.
Confidence in highs is below average as the GFS MOS guidance
about 10 degrees colder than the ECMWF MOS guidance across the
west and southwest, while in closer agreement in the east.

By Sunday, the area will be influenced by surface high pressure
with zonal flow aloft. A disturbance will move though Sunday
into Sunday evening, with a chance for light snow. The better
chances will be across eastern Nebraska. NBM probabilities are
from 25 to 35 percent for 24 hour snowfall of an inch or greater
for areas east of Valentine through Broken Bow. Also, the GFS
ensemble probabilities are slightly higher than this, while the
ECMWF ensemble probabilities are much less and are only in
eastern Nebraska.

Slight to low end chances for light snow continue Monday into
Monday night as another weak disturbance and zonal flow aloft
continue.

Tuesday and Wednesday, ridging will begin to build into the
region ahead of a closed upper low moving from the southwest
U.S. into the Four Corners. Mainly dry until Wednesday, as the
upper low brings chances for rain showers Wednesday, mainly
across the south and east.

Highs Sunday coolest in the northeast from the upper 20s, to
mid 40s southwest. A warming trend with highs Tuesday in the
50s, with around 60 by next Wednesday.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1205 PM CST Wed Feb 25 2026

Isolated strong winds gust to 60 mph will be possible across
southwest Nebraska until 00Z, including the KLBF terminal. This
will occur along a southward moving cold front, where scattered
showers and a few isolated thunderstorms are possible.

The threat for showers will end by early evening with skies
becoming scattered at 20000 FT AGL. Winds will become gusty
this afternoon with northwest wind gusts up to 25kts possible,
expect stronger near any showers. Light winds tonight, becoming
northwest up to 20kts after 16Z Thursday.

&&

.FIRE WEATHER...
Issued at 146 PM CST Wed Feb 25 2026

Critical fire weather conditions continue the remainder of this
afternoon across far southwestern Nebraska. Gusty northwesterly
winds will develop in advance of an approaching cold front
today from the western Sandhills south to far southwestern
Nebraska. Minimum RH this afternoon will reach 20 to 25 percent
over far southwestern Nebraska. Wind gusts in these areas will
reach 40 to 45 MPH. In addition, isolated showers or
thunderstorms are possible across the southwest this afternoon.
Wind gusts to 60 mph are possible in the vicinity of showers.
In addition, there will be a few lightning strikes which could
ignite a wildfire.

On Thursday and Friday, elevated to near critical fire weather
conditions are possible once again. Minimum RH Thursday afternoon
will fall off to 15 to 20 percent generally west of highway 183.
Winds are not expected to be quite as strong on Thursday, with
a northwest wind 10 to 20 mph, and higher gusts of 25 mph. At
this time, elevated to near critical weather conditions.

On Friday, widespread minimum RH down to 15 to 20 percent is
expected across all of western and north central Nebraska. Wind
gusts are expected to remain below 20 MPH across most of the
forecast area. The exception is over the eastern Panhandle where
gusts may approach 25 MPH Friday afternoon. At this time,
elevated to near critical weather conditions.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 6 PM MST this evening for NEZ210.

&&

SHORT TERM...Roberg
LONG TERM...Roberg
AVIATION...Roberg
FIRE WEATHER...Roberg
Hazardous weather outlook, Feb 25, 1:54 PM CST, 1 hour 17 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
154 PM CST Wed Feb 25 2026

NEZ004>010-022>029-035>038-056>059-069>071-094-262000-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
154 PM CST Wed Feb 25 2026 /1254 PM MST Wed Feb 25 2026/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...This afternoon and tonight.

Scattered showers and a few thunderstorms will move across the
southeast panhandle into west central and southwest Nebraska this
afternoon. Damaging winds up to 60 mph are possible where the
showers occur.

Critical fire weather conditions this afternoon over far southwest
Nebraska. Near critical fire weather conditions are possible from the
western Sandhills southeast into the remainder of SW Nebraska. Dry
lightning is possible, and may lead to fire starts. Gusty winds and
low relative humidity will also lead to the threat this afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Elevated to near critical fire weather conditions appear likely each
afternoon Thursday and Friday. The concern is low humidity and gusty
northwest winds. The main threat is west of highway 61 Thursday and
all of western and north central Nebraska on Friday.

A cold front arrives this weekend, bringing much cooler temperatures
and the potential for rain or snow across portions of western
Nebraska. At this time, little to no snow accumulations are expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Feb 25, 1:20 PM CST, 1 hour 51 minutes before
Special Weather Statement
National Weather Service North Platte NE
120 PM CST Wed Feb 25 2026

NEZ022-023-035-036-056-057-252015-
Deuel NE-Grant NE-Arthur NE-McPherson NE-Garden NE-Keith NE-
120 PM CST Wed Feb 25 2026

...STRONG THUNDERSTORMS WILL IMPACT ARTHUR...SOUTHWESTERN GRANT...
NORTHERN KEITH...GARDEN...SOUTHERN MCPHERSON AND NORTH CENTRAL DEUEL
COUNTIES THROUGH 215 PM CST/115 PM MST/...

At 120 PM CST/1220 PM MST/, Doppler radar was tracking strong
thunderstorms along a line extending from 15 miles south of Ashby to
near Northport. Movement was southeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Oshkosh, Arthur, Lewellen, Lisco, Swan Lake, Crescent Lake National
Wildlife Refuge, Dogtown Flats, Swede Lake, Deer Lake, Flatts,
Britton Lake, Richardson Lake, Mumper, Green Lake, Bucktail Lake,
Bourquim Hill, Three Mile Lake, Adams Flats, Sugar Loaf Hill, and
Eagle Gulch Campground.

This includes the following highways...
 Highway 61 between mile markers 104 and 146.
 Highway 92 between mile markers 115 and 131, and between mile
markers 165 and 200.
 Highway 97 between mile markers 22 and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4195 10197 4146 10080 4139 10120 4140 10127
      4138 10127 4117 10247 4129 10262 4139 10261
      4140 10264 4174 10264 4175 10267 4177 10268
      4187 10268
TIME...MOT...LOC 1920Z 294DEG 40KT 4181 10202 4167 10304

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Special weather statement, Feb 25, 2:00 PM CST, 1 hour 11 minutes before
Special Weather Statement
National Weather Service North Platte NE
200 PM CST Wed Feb 25 2026

NEZ022-035>038-056>059-252100-
Deuel NE-Arthur NE-Custer NE-McPherson NE-Perkins NE-Garden NE-
Lincoln NE-Logan NE-Keith NE-
200 PM CST Wed Feb 25 2026

...STRONG THUNDERSTORMS WILL IMPACT ARTHUR...NORTHERN PERKINS...
KEITH...NORTHERN LINCOLN...SOUTHERN GARDEN...SOUTHWESTERN LOGAN...
SOUTHWESTERN MCPHERSON...WESTERN CUSTER AND EASTERN DEUEL COUNTIES
THROUGH 300 PM CST/200 PM MST/...

At 159 PM CST/1259 PM MST/, Doppler radar was tracking strong
thunderstorms along a line extending from 12 miles south of Swan Lake
to 7 miles southwest of Oshkosh. Movement was southeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Lewellen around 105 PM MST.
  Lemoyne around 115 PM MST.
  Keystone and Kingsley Dam around 125 PM MST.
  Ogallala around 130 PM MST.
  Brule and Roscoe around 135 PM MST.
  Paxton and Sarben around 140 PM MST.
  Sutherland and Hershey around 245 PM CST.
  North Platte and Sutherland Reservoir State Recreation Area around
  250 PM CST.

Other locations impacted by these storms include Flatts, O'Fallons,
Megeath, Bucktail Lake, Three Mile Lake, Eagle Gulch Campground,
Ruthon, Haythorn Lake, Clear Creek State Wildlife Management Area,
and Intersection of Highway 27 and 9 Mile Road.

This includes the following highways...
 Highway 61 between mile markers 63 and 128.
 Highway 92 between mile markers 115 and 201.
 Highway 97 between mile markers 1 and 25.
 Interstate 80 in Nebraska between mile markers 99 and 184.
 Highway 83 between mile markers 78 and 102.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.

&&

LAT...LON 4171 10135 4120 10019 4077 10186 4092 10206
      4101 10205 4100 10218 4132 10262 4139 10261
      4140 10264 4143 10264
TIME...MOT...LOC 1959Z 300DEG 45KT 4157 10139 4137 10247

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Local storm report, Feb 25, 2:48 PM CST, 23 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
248 PM CST Wed Feb 25 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     Tstm Wnd Gst     3 WSW Ogallala          41.12N 101.77W
02/25/2026  M55 MPH          Keith              NE   AWOS

            AWOS station KOGA Ogallala Airport.

&&
Local storm report, Feb 25, 3:05 PM CST, 6 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
305 PM CST Wed Feb 25 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     Tstm Wnd Gst     5 WNW North Platte      41.15N 100.86W
02/25/2026  M58 MPH          Lincoln            NE   Mesonet

            PWS-KNENORTH158.

&&
Special weather statement, Feb 25, 3:06 PM CST, 5 minutes before
Special Weather Statement
National Weather Service North Platte NE
306 PM CST Wed Feb 25 2026

NEZ037-038-059-252200-
Custer NE-Lincoln NE-Logan NE-
306 PM CST Wed Feb 25 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN LINCOLN...
SOUTHEASTERN LOGAN AND CUSTER COUNTIES THROUGH 400 PM CST...

At 306 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Arnold to near Maxwell.
Movement was southeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Broken Bow, Arnold, Callaway, Ansley, Brady, Maxwell, Mason City,
Oconto, Berwyn, Keith, Westerville, Etna, Milldale, Burr Oak, Gavin
Siding, Lodi, Intersection of Highway 183 and Cumro Road, Buckeye,
Block Hill Basin, and Pleasant Hill.

This includes the following highways...
 Highway 183 between mile markers 73 and 97.
 Highway 2 between mile markers 270 and 307.
 Highway 92 between mile markers 240 and 308.
 Interstate 80 in Nebraska between mile markers 200 and 207.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4115 10071 4157 10019 4136 9920 4105 9921
      4105 10022 4094 10023
TIME...MOT...LOC 2106Z 293DEG 45KT 4143 10006 4110 10042

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Local storm report, Feb 25, 3:08 PM CST, 3 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
308 PM CST Wed Feb 25 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     Tstm Wnd Gst     2 W Elsie               40.85N 101.42W
02/25/2026  M58 MPH          Perkins            NE   Public

            PWS-KNEELSIE12.

&&

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 12:43 AM CSTRed Flag WarningLBFChase, Hayes, Lincoln, Perkins17 hr
Feb 25, 1:20 PM CSTSpecial Weather StatementLBFArthur, Garden55 min
Feb 25, 2:00 PM CSTSpecial Weather StatementLBFArthur, Deuel, Keith, Perkins60 min
Feb 25, 2:34 PM CSTSevere Thunderstorm WarningLBFFrontier, Hayes, Keith, Lincoln, Perkins41 min
Feb 25, 3:06 PM CSTSpecial Weather StatementLBFCuster54 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.